Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Minimal extension of Einstein's theory: The quartic gravity

PHYSICAL REVIEW D, vol.93, no.8, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

ON NON-COMMUTATIVE INTEGRABLE BURGERS EQUATIONS

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.17, no.1, pp.1-6, 2010 (Journal Indexed in SCI) Creative Commons License identifier identifier

Gardner's deformations of the Boussinesq equations

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.39, no.37, pp.11453-11460, 2006 (Journal Indexed in SCI) Creative Commons License identifier identifier

Closed timelike curves and geodesics of Godel-type metrics

CLASSICAL AND QUANTUM GRAVITY, vol.23, no.7, pp.2653-2663, 2006 (Journal Indexed in SCI) Creative Commons License identifier identifier

Godel-type metrics in various dimensions

CLASSICAL AND QUANTUM GRAVITY, vol.22, no.9, pp.1527-1543, 2005 (Journal Indexed in SCI) Creative Commons License identifier identifier

Higher dimensional Bell-Szekeres metric

PHYSICAL REVIEW D, vol.68, no.8, 2003 (Journal Indexed in SCI) Creative Commons License identifier identifier

Time-dependent recursion operators and symmetries

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.9, no.2, pp.210-228, 2002 (Journal Indexed in SCI) Creative Commons License identifier identifier

Non-autonomous Svinolupov-Jordan KdV systems

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.34, no.28, pp.5705-5711, 2001 (Journal Indexed in SCI) Creative Commons License identifier identifier

Integrability of a generalized Ito system: The Painleve test

JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, vol.70, no.5, pp.1165-1166, 2001 (Journal Indexed in SCI) identifier

Some higher-dimensional vacuum solutions

CLASSICAL AND QUANTUM GRAVITY, vol.18, no.3, pp.509-516, 2001 (Journal Indexed in SCI) Creative Commons License identifier identifier

On construction of recursion operators from Lax representation

JOURNAL OF MATHEMATICAL PHYSICS, vol.40, no.12, pp.6473-6490, 1999 (Journal Indexed in SCI) Creative Commons License identifier identifier

Comment: On a recently proposed relation between oHS and Ito systems

PHYSICS LETTERS A, vol.259, no.2, pp.168-170, 1999 (Journal Indexed in SCI) identifier identifier

Integrable KdV systems: Recursion operators of degree four

PHYSICS LETTERS A, vol.251, no.4, pp.247-249, 1999 (Journal Indexed in SCI) Creative Commons License identifier identifier

Integrable coupled KdV systems

JOURNAL OF MATHEMATICAL PHYSICS, vol.39, no.4, pp.2103-2111, 1998 (Journal Indexed in SCI) identifier identifier

Degenerate Svinolupov KdV systems

PHYSICS LETTERS A, vol.214, pp.21-26, 1996 (Journal Indexed in SCI) Creative Commons License identifier identifier

VARIABLE-COEFFICIENT 3RD-ORDER KORTEWEG-DEVRIES TYPE EQUATIONS

JOURNAL OF MATHEMATICAL PHYSICS, vol.36, no.7, pp.3485-3491, 1995 (Journal Indexed in SCI) identifier

INTEGRABLE SIGMA-MODELS

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.6, no.3, pp.487-500, 1991 (Journal Indexed in SCI) identifier identifier

HARMONIC MAPS AND MAGNETOSTATIC, AXIALLY-SYMMETRICAL SOLUTIONS OF THE KALUZA-KLEIN THEORY

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.93, no.1, pp.102-112, 1986 (Journal Indexed in SCI) identifier identifier

SYMMETRIC SPACE PROPERTY AND AN INVERSE SCATTERING FORMULATION OF THE SAS EINSTEIN-MAXWELL FIELD-EQUATIONS

JOURNAL OF MATHEMATICAL PHYSICS, vol.25, no.5, pp.1489-1495, 1984 (Journal Indexed in SCI) identifier identifier